# SDR SWAA040916

- Difficulty date: March 28, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 56,646 hours, 54,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE AT BS 500D, STRINGER 26L, CORRODED.  REPAIRED SHEAR TIE PER SRM.
